# SDR AALA201802289022

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 12,338 hours, 6,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED, EMERGENCY POWER SUPPLY UNIT (12WL). MAINTENANCE REPLACED 12WL BATTERY PACK PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED
